Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Drinking diet coke excessively. Nerve damage in eyes, headache, stomachache, numbness in thighs, major depressions. Caused by coke?

I dont no were to start...And i am sorry for my spelling, So my husband is afraid for me..For the reason i have ben drinking diet coke sence i was 13. But as i became an adult..i drink it from the time i wake up till i go to bed..I went to the eye doctor last month..He say s i have server nerve damgae behind both eyes. Witch he says could be water on my brain or ms..I all ways have pain in my head, stomach all ways hurt, And now my thighs go nume, i all so have major depressions and mood swings..My husband thinks its all due to me drinking diet coke..
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
these are not due to diet coke but you have raised intracranial pressure which you should get investigated for.get a mri done immediately
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor